# SDR UALA2010111104183

- Difficulty date: November 11, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Condition: Worn
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR MECHANISM LIFTERS ARE WORN, FWD AND AFT.   REMOVED AND REPLACED BOTH FWD AND AFT LIFTER ASSYS.
